Publikationer vid matematik

Artikel i tidskrift

A Comparison of the Roughness Regimes in Hydrodynamic Lubrication (2017)

Fabricius. J, Tsandzana. A, Pérez-Ràfols. F, Wall. P
Journal of tribology, ISSN: 0742-4787, Vol. 139, nr. 5
Artikel i tidskrift

Additive weighted Lp estimates of some classes of integral operators involving generalized Oinarov Kernels (2017)

Abylayeva. A, Baiarystanov. A, Persson. L, Wall. P
Journal of Mathematical Inequalities, ISSN: 1846-579X, Vol. 11, nr. 3, s. 683-694
Artikel i tidskrift

Commutators with Coefficients in CMO of Weighted Hardy Operators in Generalized Local Morrey Spaces (2017)

Samko. N
Mediterranean Journal of Mathematics, ISSN: 1660-5446, Vol. 14, nr. 2
Artikel i tidskrift

Fejer and Hermite–Hadamard Type Inequalitiesfor N-Quasiconvex Functions (2017)

Abramovic. S, Persson. L
Mathematical notes of the Academy of Sciences of the USSR, ISSN: 0001-4346, Vol. 102, nr. 5, s. 3-13
Artikel i tidskrift

Flow in thin domains with a microstructure (2017)

Almqvist. A, Fabricius. J, Lundström. S, Wall. P
AIP Conference Proceedings, ISSN: 0094-243X, Vol. 1798
Artikel i tidskrift

Hardy type inequalities and compactness of a class of integral operators with logarithmic singularities (2017)

Abylayeva. A, Persson. L
Mathematical Inequalities & Applications, ISSN: 1331-4343
Artikel i tidskrift

Hardy type inequalities with kernels (2017)

Kufner. A, Persson. L, Samko. N
Mathematische Nachrichten, ISSN: 0025-584X, Vol. 290, nr. 1, s. 57-65
Artikel i tidskrift

Homogenization of a mathematical model for cavitation in thin film flow (2017)

Tsandzana. A
AIP Conference Proceedings, ISSN: 0094-243X, Vol. 1798
Artikel i tidskrift

Homogenization of the Stokes equation with mixed boundary condition in a porous medium (2017)

Fabricius. J, Miroshnikova. E, Wall. P
Cogent Mathamatics, Vol. 4, nr. 1
Artikel i tidskrift

Laplace–Beltrami equation on hypersurfaces and Γ-convergence (2017)

Buchukuri. T, Dudachava. R, Tephnadze. G
Mathematical methods in the applied sciences, ISSN: 0170-4214, Vol. 40, nr. 13, s. 4637-4657
Artikel i tidskrift

Multipotentializations and nonlocal symmetries (2017)

Euler. M, Euler. N, Reyes. E
Journal of Nonlinear Mathematical Physics, ISSN: 1402-9251, Vol. 24, nr. 3, s. 303-314